# SDR AALA20011065

- Difficulty date: May 8, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON DOOR CUTOUT LOWER ATTACH CORNER CURVED BRACKET.  INSTALLED SERVICEABLE BRACKET SRM 51-01.  (M)
